March 31, 2015: Fearing a Crisis

Missing yet another day of work I can’t afford to miss. My kids are all STAAR testing today. (Our state test measure of learning here in TX) I had really hoped I could be there, but my glimmer of hope faded off this morning. Too sick. Too exhausted. Too weak. 😦

My endocrinologist called back this morning and fears I’m in the early stages of an adrenal crisis, so we are doubling my steroids. Please, please, please pray for me. One, that the increase of steroids stops the crisis, so I don’t have to be hospitalized. Two, that I can handle the emotional roller coaster caused by the increase in steroids. Three, the normal side effects of chemo are still here on top of the adrenal issue adding insult to injury. Knowing all that, please keep my family in your prayers too as I’m little help, hardly spend anytime with anyone, and I’m not always the nicest person on high doses of steroids.

I’m sure God has a plan for all of this too. Perhaps to test my faith as each day I don’t work are bills I can’t pay. God keeps telling me to fear not and believe He will care for me. He’s yet to let me down, so I will put all my trust and faith in His grand plan that I don’t understand at all.

Psalm 55:22 – Cast your cares on the LORD and he will sustain you; he will never let the righteous be shaken.

 

Advertisements

About courage2conquercancer

At the age of 40, I was diagnosed with breast cancer. This is an account of my journey from my discovery and beyond.
This entry was posted in Abraxane, Addison's Disease, chemo, side effects and tagged , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s